# SDR SWAA051953

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 54,147 hours, 49,920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Panel
- Part number: 6937319148
- Part serial: D04408
- Condition: Faulty
- Location: Gasper Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE/ELECTRICAL ODOR BEHIND GASPER FAN SWITCH & A/C PANEL.  REMOVED AND REPLACED P5-10 PANEL PER MM.
